Uniqueness of some optimal superimposed codes

S. Hong, Stoyan N. Kapralov, Hyun Kwang Kim, Dong Yeol Oh. Uniqueness of some optimal superimposed codes. Probl. Inf. Transm., 43(2):113-123, 2007. [doi]

@article{HongKKO07,
  title = {Uniqueness of some optimal superimposed codes},
  author = {S. Hong and Stoyan N. Kapralov and Hyun Kwang Kim and Dong Yeol Oh},
  year = {2007},
  doi = {10.1134/S0032946007020044},
  url = {http://dx.doi.org/10.1134/S0032946007020044},
  researchr = {https://researchr.org/publication/HongKKO07},
  cites = {0},
  citedby = {0},
  journal = {Probl. Inf. Transm.},
  volume = {43},
  number = {2},
  pages = {113-123},
}